# SDR IXXA20250809002

- Difficulty date: July 17, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767232
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143T3223
- Condition: Corroded
- Location: Zone 100
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH KEEL BEAM, LOWER FLANGE, CORROSION FOUND TO BE BEYOND ALLOWABLE LIMITS AT STATION 782-786
